# SDR AALA20161207003

- Difficulty date: December 5, 2016
- Submitted: December 8, 2016
- Operation: Air carrier
- Aircraft: N113AN
- Make and model: Airbus A321-231
- Aircraft serial: 6020
- Aircraft time: 9,942 hours, 2,001 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: E0052R8B3ASNE
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT GROUNDED.  SEAT MOUNTED EMERGENCY ESCAPE PATH LIGHTS AT SEATS 17C AND 18C FAILED TEST.  RE-PINNED CONNECTOR 7260VC12A AT SIDEWALL FLOOR AREA IAW ESPM 20-48-20.  OPERATIONAL CHECK GOOD IAW AMM 33-51-00.
